Sur la condition de chaînes sur les annulateurs
Publications du Département de mathématiques (Lyon), no. 3B (1988), pp. 7-11.
@article{PDML_1988___3B_7_0,
     author = {Costa, Douglas L.},
     title = {Sur la condition de cha{\^\i}nes sur les annulateurs},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {7--11},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {3B},
     year = {1988},
     mrnumber = {1053164},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1988___3B_7_0/}
}
TY  - JOUR
AU  - Costa, Douglas L.
TI  - Sur la condition de chaînes sur les annulateurs
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1988
DA  - 1988///
SP  - 7
EP  - 11
IS  - 3B
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1988___3B_7_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1053164
LA  - fr
ID  - PDML_1988___3B_7_0
ER  - 
Costa, Douglas L. Sur la condition de chaînes sur les annulateurs. Publications du Département de mathématiques (Lyon), no. 3B (1988), pp. 7-11. http://archive.numdam.org/item/PDML_1988___3B_7_0/

[1] D. Costa, Some remarks on the ACC on annihilators, Preprint. | MR 1052759 | Zbl 0729.13017

[2] W. Heinzer and D. Lantz, N-rings and ACC on colon ideals, J. Pure and App. Algebra, 32 (1984), 115-127. | MR 741961 | Zbl 0577.13012

[3] W. Heinzer and D. Lantz, Universally contracted ideals in commuttive rings. Comm. in Algebra, 12 (1984), 1265-1289. | MR 738548 | Zbl 0575.13003

[4] I. Herstein, Topics in Ring Theory, University of Chicago Press. | MR 271135 | Zbl 0232.16001

[5] E. Houston, T. Lucas, and T. Viswanathan, Primary decomposition of divisorial ideals in Mori domains, Preprint. | MR 957444 | Zbl 0675.13002

[6] J. Querre, Idéaux divisoriels d'un anneau de polynômes, J. Algebra 64 (1980), 270-284. | MR 575795 | Zbl 0441.13012

[7] M. Roitman, On Mori domains and commutative rings with CC . I, J. Pure and App. Algebra, to appear. | MR 982638 | Zbl 0677.13005

[8] M. Roitman, On Mori domains and commutative rings with CC . II, Queen's mathematical preprint 1987-7. | MR 1023744 | Zbl 0711.13006